# SDR QXEA200602861

- Difficulty date: October 31, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,898 hours, 9,495 cycles
- System (JASC): 2310 · HF Communications System
- Part: Tuning Unit
- Condition: Malfunctioned
- Location: Nr 2 Radio
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX- NAV NR 2 RADIO WILL NOT SELECT FREQUENCY.  RETURNED TO THE GATE.  MAINTENANCE CYCLED POWER TO THE TUNING UNIT.  SYSTEM RETURNED TO NORMAL OPERATION. AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
